9. You feel Depressed
Feeling depressed increases your risk factors of suffering from heart disease, and even more alarming is the fact that it also increases your risk factors of dying due to a cardiac arrest or a stroke. Even though researchers haven’t yet established a direct association between depression and heart disease, it is evident that people who are depressed commonly have higher levels of the stress hormone, cortisol, which is also associated with heart disease.
Depression also renders the patients to take preventive measures to reduce the risk of heart ailments, for instance regular exercise sessions, consuming medications, seeking a specialist for a treatment. If you seem to be fading away in a perpetual state of sadness, it is important to seek help from a professional.
10. You have a History of Child Abuse
Child abuse doesn’t only effect the mental health of an individual, but in fact, it also leaves behind lasting risk factors for various biological ailments, including heart disease.
A recent study reveals that women who have suffering three or more traumatic episodes of abuse or witnessing someone else getting abused as a child, along with being a victim of abuse at the hands of a bully, can increase their risk factors of suffering from heart ailments in adulthood.
Experts and researchers are still attempting to understand the reason behind this association, but it is evident that healing emotional scars and childhood traumas is incredibly important.
11. You have been Diagnosed with ADHD
If you’ve been prescribed medications for symptoms of the attention-deficit hyperactive disorder, keep in mind that these stimulants and medicines can boost your blood pressure and heart rate, which will exert a harsh strain over your heart. Even though there is need for further research in this arena, a recent study reveals that consuming ADHD medications for a long period of time can boost the risk factors of heart disease amongst children. Therefore, be sure to consult your doctor regarding the benefits and side-effects of ADHD medicines.